Enter
Login:
Password:
Forgot your password?
scientific activity
structureeducational projectsperiodicalsstaffpress centercontacts
­ˇ˝˝ŕŔÚ | english

2018 year

The Maillet--Malgrange type theorem for generalized power series, Manuscripta Math., 2018, V. 156(1), P. 171-185.

Go to publication

Authors: Gontsov R., Goryuchkina I.
 

 

  © Institute for Information Transmission Problems of the Russian Academy of Sciences (Kharkevich Institute), 2019
About  |  Contacts  |  The old version of this site